Doctors Lounge - Psychiatry Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Psychiatric Topics
Question: Klonopin not working
|raereeser - Fri Mar 28, 2008 4:23 pm||
I just recieved my Rx for Klonopin. I was advised to take 1/2 of a 1 mg tablet at bedtime. So, I did. However, I feel better for about 3 hours. Then the anxiety comes right back. Should I try to take a full 1 mg pill or should I stop taking it and ask for something else. After the effects wear off, I noticed I was even more irritable and still jumpy/ panicky. Is there another med. that could be better for me? I do need immediate relief. Please help me.
|Dr. E. Seigle - Mon Mar 31, 2008 6:42 pm||
It is a good idea to talk to your doctor about possibly increasing your dose of the Klonopin. You have started with a low, starting dose, and often it is an inadequate amount. To have increased anxiety as the medication effect wears off is common (known as "rebound" anxiety). Please talk to your doctor before making any changes. Good luck!
Eliot Seigle MD
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.